# SDR SWIA202156509

- Difficulty date: January 20, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDER FLOOR FRAME AT F.S.969.00 HAS CORROSION BETWEEN STR. 25L AND 25R (MARKED)   (C-CHECK) RO 2/28/2021   COMPLIED WITH APPLICABLE STEPS 1 TO 4 OF MHI RJ REO 670-53-51-200 REV -- ,DATED 2021-02-05. FOR REMAINING STEPS 5 TO 9 SEE MX TRANS NO 22231073 JOB 71029565 OP 90 FOR SPLICING OF THE FRAME TO FOM.
